# SDR GTIA2024080238266

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,389 hours, 6,021 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT IN COCKPIT -PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR ,, NO LEAKS ON APU OR ENGINES NOTED , ISOLATED ODOR TO PACK1 , SEE LOG PAGE  3388503-2 FOR MEL
